Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The weakly coupled Yukawa$ \sb{2}$ field theory: cluster expansion and Wightman axioms


Authors: Alan Cooper and Lon Rosen
Journal: Trans. Amer. Math. Soc. 234 (1977), 1-88
MSC: Primary 81.47
DOI: https://doi.org/10.1090/S0002-9947-1977-0468872-4
MathSciNet review: 0468872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove convergence of the Glimm-Jaffe-Spencer cluster expansion for the weakly coupled Yukawa model in two dimensions, thereby verifying the Wightman axioms including a positive mass gap.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 81.47

Retrieve articles in all journals with MSC: 81.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0468872-4
Article copyright: © Copyright 1977 American Mathematical Society